# SDR 95ZZZX1717

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N659PC
- Make and model: Gulstm G159
- Aircraft serial: 196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H1016517P8
- Condition: Hole Chafed
- Location: Rt Hyd Pump
- Component: 66WAY3002
- Stage of operation: AP
- Nature of condition: F, K
- Precautionary procedure: L, A, O

## Discrepancy

AIRCRAFT WAS IN LEVEL FLIGHT ON APPROACH TO DESTINATION AIRPORT WHEN CREW NOTICED FLAPS WOULD NOT RESPOND TO SELECTED INPUTS.  IT WAS THEN THAT THEY NOTICED HYDRAULIC PRESSURE FLUCTUATING AND DROPPING OFF.  THE CREW DIVERTED TO AN ALTERNATE AIRFIELD, USED EMERGENCY FLAPS, AND EMERGENCY GEAR (BLOW DOWN).  A NORMAL LANDING WAS MADE.  ON SITE INSPECTION REVEALED THE RT MAIN HYDRAULIC PRESSURE LINE HAD CHAFED ON THE FIREWALL STRUCTURE CAUSING A HOLE IN THE LINE.  BETTER ISOLATION AND SECURING OF THE NEW LINE SHOULD PREVENT ANOTHER FAILURE.  OPER CONTROL NR BTVR31695.
